Antidepressant withdrawing: ok, so im... - Anxiety and Depre...

Anxiety and Depression Support
34,852 members36,889 posts

Antidepressant withdrawing

Tiffers89
Tiffers89
7 Replies

ok, so im gonna start from the beginning. i started taking prozac for just anxiety. it threw me into a very dark spot, went into depression, overall just did not feel good. got off of that after 2 weeks. about 22 days later i started taking pristiq which caused a lot of side effects, including rare ones like hearing things, brain zaps, etc. overall the meds just threw me way off. im currently going through withdraw, its been 5 weeks and i feel like im going insane. does anyone have any advice on how to get through this? its very scary, especially with the reoccuring thoughts of "why bother living if im just going to die?" help

7 Replies
oldestnewest
Sillysausage234

Well done for doing 5 weeks already maybe speak to your doctor about something temporary to help you tail off without your mood getting too low

Reply
Tiffers89

I just dont want to take anymore chemicals after what has happened. I want to try more naturall things :) thank you, its been a rough 5 weeks.

1 like
Reply
Sillysausage234

Are you sleeping ok? As much music and comedy as you can physically take for a few weeks 😊

1 like
Reply
Tiffers89

My sleep is constantly broken. Music is my therapy (atleast one of them) and i watch comedy from time to time :)

1 like
Reply
lillyofthevalley37

Drink plenty of water especially first thing on a morning eat a good diet carbs are good for the brain but also protein free range eggs are good for breakfast have regular snacks

You are doing the right thing SSRI drugs are increasing serotonin in the brain at the expense of the dopamine system and serotonin levels are not even measured before a script for SSRI is handed out , young people are being put on these drugs and are not told about how difficult it is to withdraw or how they can change the brain

I must add though that "natural " compounds can do an awful lot of harm too so be very careful if you do go for natural compounds start at a very low dose and wait a week before you try some more

Persevere and I'm sure all these symptoms will eventually go

If you want to lose weight walk 2-3 miles a day you lose more weight walking than running make sure you have enough iron

Reply
Tiffers89

Now im having weird stabbing pains on the top right side of my head. I looked up what it could be and all i got was headaches, eye pain, migraines, etc. Its none of that, it very random and lasts literally a second. Ive also been feeling weird....like, mentally weird....i dont even know how to describe it....im scared...

Reply
lillyofthevalley37

Don't be scared like me you are very sensitive to medication it will take time just keep to your plan

There was a very good programme on channel 4 about young people on antidepressants it was by Despatches its online you can still see it its called Young people on drugs or something like that check it out there are lots of young people suffering from side effects and withdrawal like you

Reply

You may also like...